A 17-year-old male asked:
Disclaimer

stomach problems like loose stool, cramps, and diarrhea a few times a month. related to my ssri or other problem? is this threatening to my health?

1 doctor answer
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Not from SSRI: If it were from your ssri it would likely be daily. Intermittent symptoms such as yours are likely due to irritable bowel, diarrhea type. It is not threatening to your health, but it sure impairs the quality of your life. See a GI doctor or your family doctor for appropriate work-up and treatment. I suffered from it as a child and was hospitalized for it in fourth grade. There is treatment now.
Answered on Sep 29, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old male asked:
Dr. Katharine Cox
A Verified Doctor answered
A US doctor answered Learn more
Diarrhea: There are many causes of diarrhea. This does not sound like constipation. Yours is associated with cramping and mucus. As this has been going on for 2 ... Read More
A 27-year-old female asked:
Dr. Nayana Trivedi
A Verified Doctor answered
A US doctor answered Learn more
Enteritis: Indigestion of food and Malabsorption. This is a short duration therefore BRAT diet for next 4 days may help you. Drink plenty of water and electroly ... Read More
A 21-year-old female asked:
Dr. Gurmukh Singh
A Verified Doctor answered
A US doctor answered Learn more
Common side effect: What you are experiencing are common side effects of oral iron. You may try a different preparation. If you can not tolerate oral iron talk to your do ... Read More
1
1 comment
A 25-year-old female asked:
Dr. Laura Anissian
A Verified Doctor answered
A US doctor answered Learn more
Virus: This sounds like a viral infection with the stomach issues, muscle aches and headaches. Stay hydrated and rest. It should go over within one week.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month